# SDR SWAA102602

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 55,632 hours, 47,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PAE CHECK, FOUND SHEAR TIE CORRODED AT BS 500, BETWEEN STR 26R TO STR 27R.  REPAIRED SHEAR TIE PER ER.
